Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deflac

Experiencing SEVERE dryness

All right, it's my fifth day on the regimen. For the past few days my skin has been stinging a little, and it's been bothering me a bit, but I just paid no attention to it, thinking it was temporary and would pass. I started using less BP, too. I began with 1.33 fingers of BP because I'm well-acquainted with the stuff, I've used it before, but not for many months before this, but went down to about .66 of my finger after the stinging. I'd been taking it easy for about two days. Well, yesterday my skin started peeling a little around my chin and on my cheeks. I read that this was normal, so I didn't give it any thought. This morning, I woke up with a face that was almost entirely white--all except my forehead. I've never had trouble like this with BP. I'm thinking of calling it quits ... unless anyone who's been on the regimen a while can attest to having severe (SEVERE) drying of the skin within the first few days.

Share this post


Link to post
Share on other sites

p.s.

Yeah, I've been using the Neutrogena starter moisturizer day and night, too. Which actually kinda stings.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×